My Doc weaned me off 45 mg of Amitriptyline about 3 weeks ago He did it in about a week with a cross taper onto Fetzima. When it was evident that was not going to work after 8 days he had me stop the Fetzima and told me to start taking 25 mg of Amitriptyline It has been a nightmare ever since When I called him after three days and said I was having a lot of anxiety he told me to up it to 35 mg This only made things worse so I went back to 30 at first and then to 25 He is on vacation The morning symptoms are awful first no real sleeep in the morning I am so agitated and anxious I think about dying to get away from the symptoms My body is rigid and twitching and I cannot think clearly. In the afternoon this gets better and by bedtime almost all of the symptoms are gone HELP what should I do?
Sometimes I wonder why docs can't just leave well enough alone. I suspect some of it is withdrawal from the fetzima. I have never had a problem with amitriptyline. Particularly what you're describing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Nov 2014 • 2 answers
Updated 29 Apr 2018 • 12 answers
Updated 23 Oct 2014 • 1 answer
Updated 22 Sep 2016 • 1 answer
Updated 28 Jan 2017 • 1 answer